I've been taking it for a couple months now and am happy with my results.
Hello djdunfee. Reading up on the drug, savella, I'm not a doctor but I would mention to your doctor for you've been on it for some time, and your still having the hot flashes, might stay with you for some time to come. Perhaps your doctor could prescribe another medication to ease these symptons. As you said, you're satisfied otherwise with the drug. Best to you,
I started having the hot flashes and profuse sweating with Savella, and though it has gotten better over time, it hasn't gone away. I have taken it for a couple of months as well I think. I will go back on here and check where I first posted about it. I think it was October. Hope this helps.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2011 • 2 answers
Updated 16 Apr 2015 • 1 answer
Updated 22 Aug 2017 • 7 answers
Updated 25 Apr 2012 • 2 answers
Hot Flashes - How soon do side effects start happening with venlafaxine 37.5mg? I'm on day 3 & so...
Updated 24 Dec 2018 • 1 answer